Levocetirizine

Levocetirizine is an antihistamine commonly used to treat allergy, running nose, sneezing, eye watering, skin rashes and itching in general. It is a nonsedating form derived from Cetirizine.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Are occasional mild fever and cold in this pandemic situation a matter of concern?

Query: Hi doctor, I am feeling mild feverish and cold from Saturday night. Sunday night I took Sinarest tablet and I was feeling good on Monday, but I feel mild cold and feverish around 4:00 AM. I am feeling feverish and mild cold sometimes, not always. I do not have any other symptoms. Please suggest....  Read Full »


Dr. Sudeb Mukherjee

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. As per your description, you have been suffering from fever for almost 4 days. You did not mention about high temperatures although. I want to know whether any rash anywhere in body or throat pain as such? I also want to know about your activities that include your ...  Read Full »

Is a photo test recommended for solar urticaria?

Query: Hi doctor, Eight years ago, my family and I went on a vacation. When my mother got out of one of the outdoor pools, she started feeling a sting on her arms and all of her legs below the knees. She has been to the doctor for this condition and she has gotten numerous ointments. The only ointment that...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. As you explained that your mother has developed solar urticaria. Here I explain a few other importance of solar urticaria. Intense itching, swelling and rashes develop in sunlight. You can correlate it. Whenever she goes in the sun, she gets these things. If you ...  Read Full »

How to relieve severe pubic itching?

Query: Hi doctor, I have been suffering from severe itching near pubic area and the skin turned black. Previously, I had pubic lice issue, which was cured using Permethrin lotion. I am currently using Flucort-C cream, but it is not effective. Please suggest some medicine for it. Thank you.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. You are suffering from tinea incognito (steroid masked fungal infection). Steroid is contraindicated in fungal infection and you were using a steroid on it, so you have made the condition worse. Nevertheless, I suggest the following medications. Consult a specialist doct...  Read Full »

Will Amoxicillin taken for tooth infection help crusty stuff with ear discharge?

Query: Hello doctor, I have this hard crusty stuff around the perimeter of my ear canal. It itches and if I scratch it will come off but it sometimes causes clear fluid to drain out of my ear. It also dissolves if I get water in my ear. I am currently on Amoxicillin for a tooth infection.  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. Probably you have a subclinical otitis externa. In this condition there will be a very subtle infection in the ear canal which leads to an intense amount of itching. With the use of earbuds the raw area gets exposed and flares up the irritation even more. Impacted wax c...  Read Full »

Will Co Altria for sinusitis cause dry mouth and headache?

Query: Hi doctor, I am having a problem with sinusitis. My doctor ordered me to take Co Altria 10 mg at bedtime. I have taken it at 9 PM and currently, I am experiencing dryness of mouth and headache. What to do? Is this serious? I am also taking Cefixime 200 mg twice daily, Sinupret thrice daily, and N...  Read Full »


Dr. Kapil Meena

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Dryness of mouth might be due to mild anticholinergic effects. It may sometime cause drowsiness and also depends on person to person. This would take a few days to adjust. You can continue this drug along with steam inhalation twice daily.  Read Full »

What to do for itchy scrotum with pimples on it?

Query: Hello doctor, I am having intense itching on my scrotum and penis and along the sides of thighs and also some hard pimples are there on my scrotum. Please help.  Read Full »


Dr. Aditi Dhanta

Dermatologist

Answer: Hi, Welcome to icliniq.com. As per your history, there are two possibilities either you have scabies or fungal infection, and treatment of both are different. Before deciding the treatment I advise you to send me a photograph of the affected area.  Read Full »

Is my treatment for cough the right one?

Query: Hi doctor, I am having cough for two to three weeks now. It is mostly dry and frequent throughout the day. I am getting two to three coughs at one time and then it continues. Currently, I am taking Piriton-CS, Pantocid and Montek-LC. I had bronchitis problem a few years back wherein I used to get ...  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the details you have posted. The medications you are taking are good, but as you were saying that you continue to have dry cough since three weeks some changes need to be done. Avoid cool drinks or cool water. Do gargles with Listerine or Chlorhe...  Read Full »

My father's intense hiccups completely disappears on taking Nukast. Is it safe for him to take that?

Query: Hello doctor, My father is 68 years old. He takes Novorapid 3 times, 8-8-12 and Lantus at night 18 unit, above that taking Olmesor 40, Rozucor ASP 10, Cilacar 10. For the past 8-9 months new problem of hiccups arises while taking food and drinking water and about to stop his breath. If he takes Nu...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. I understand from your query that your father, who is diabetic and hypertensive, suffers from hiccups problem since eight months. He has hiccups while taking food or water. Can I get more details? Does he have hiccups or cough? Both are different. Is his sugar and p...  Read Full »

What could cause pimples in the arms and wrist?

Query: Hi doctor, I would like to seek assistance with regard to my concern in skin. There is a pimple appearing in my arms and around my wrists. I am now using a sulfur soap. I am wondering why this happens. If the pimples were healed, it leaves marks that make my arm and wrists dark. I want to have norm...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the photo. (attachment removed to protect patient identity). How long it has been there? What are the symptoms of it? Any other area affected? Any history of hypertension and diabetes? Please send a few more photographs taken from different angles.  Read Full »

Can Adderall tablets cause allergy?

Query: Hi doctor, I am a 22 year old male. My weight is 180 lbs and height is 5'10". I was prescribed a generic brand of Adderall 20 mg about a year ago. It truly has improved my lifestyle. Up until about two months ago everything was fine. I noticed that on the left side of my neck became red randomly. I...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern and I appreciate your effort for a detailed and meticulous history. Since you are on tablet Adderall 20 mg, which is Amphetamine, it can cause photoallergic cutaneous side effects. It is true that initially for a few months you have no such kind o...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.